Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 2, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jan 7, 2008, 6:22 PM CST for Cass County, Johnson County, Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 7, 2008, 6:22 PM CST (00:22 UTC)
- Expired
- Jan 7, 2008, 7:00 PM CST
- In force
- 38 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Cass County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 28 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1432 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 080023
SVREAX
MOC037-101-080100-
/O.NEW.KEAX.SV.W.0002.080108T0022Z-080108T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
622 PM CST MON JAN 7 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME EASTERN CASS COUNTY IN WEST CENTRAL MISSOURI
JOHNSON COUNTY IN WEST CENTRAL MISSOURI
* UNTIL 700 PM CST
* AT 619 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR GARDEN CITY...AND
MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HOLDEN BY 640 PM CST.
WARRENSBURG BY 700 PM CST.
THE TOWNS OF QUICK CITY...LA TOUR AND CENTERVIEW ARE ALSO IN THE PATH
OF THIS SEVERE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR
EAST CENTRAL KANSAS AND NORTHWESTERN MISSOURI.
LAT...LON 3867 9419 3892 9379 3874 9364 3856 9406
3856 9407 3855 9407 3851 9416
TIME...MOT...LOC 0022Z 231DEG 33KT 3859 9414
$$
MJ3 follow-up statements
000
WWUS53 KEAX 080025
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
625 PM CST MON JAN 7 2008
MOC037-101-080100-
/O.CON.KEAX.SV.W.0002.000000T0000Z-080108T0100Z/
CASS MO-JOHNSON MO-
625 PM CST MON JAN 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JOHNSON AND
EASTERN CASS COUNTIES IN WEST CENTRAL MISSOURI UNTIL 700 PM CST...
AT 624 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GARDEN CITY...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HOLDEN BY 640 PM CST.
WARRENSBURG BY 700 PM CST.
THE TOWNS OF LA TOUR AND CENTERVIEW ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR
EAST CENTRAL KANSAS AND NORTHWESTERN MISSOURI.
LAT...LON 3867 9419 3892 9379 3874 9364 3856 9406
3856 9407 3855 9407 3851 9416
TIME...MOT...LOC 0025Z 231DEG 33KT 3861 9411
$$
MJ000 WWUS53 KEAX 080039 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 636 PM CST MON JAN 7 2008 MOC037-080046- /O.CAN.KEAX.SV.W.0002.000000T0000Z-080108T0100Z/ CASS MO- 636 PM CST MON JAN 7 2008 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CASS COUNTY IS CANCELLED... AT 633 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR EAST CENTRAL KANSAS AND NORTHWESTERN MISSOURI. LAT...LON 3871 9413 3892 9379 3874 9364 3857 9407 TIME...MOT...LOC 0036Z 231DEG 33KT 3867 9401 $$ MOC101-080100- /O.CON.KEAX.SV.W.0002.000000T0000Z-080108T0100Z/ JOHNSON MO- 636 PM CST MON JAN 7 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JOHNSON COUNTY IN WEST CENTRAL MISSOURI UNTIL 700 PM CST... AT 633 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOLDEN...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WARRENSBURG BY 700 PM CST. THE TOWN OF CENTERVIEW IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THE STORM PRODUCED PEA SIZE HAIL NEAR GARDEN CITY AT 6:25 PM. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI. LAT...LON 3871 9413 3892 9379 3874 9364 3857 9407 TIME...MOT...LOC 0036Z 231DEG 33KT 3867 9401 $$ MJ
000 WWUS53 KEAX 080100 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 700 PM CST MON JAN 7 2008 MOC101-080110- /O.EXP.KEAX.SV.W.0002.000000T0000Z-080108T0100Z/ JOHNSON MO- 700 PM CST MON JAN 7 2008 ...THE SEVERE THUNDERSTORM WARNING FOR JOHNSON COUNTY IN WEST CENTRAL MISSOURI HAS BEEN ALLOWED TO EXPIRE... AT 659 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR EAST CENTRAL KANSAS AND NORTHWESTERN MISSOURI. LAT...LON 3871 9413 3892 9379 3874 9364 3857 9407 TIME...MOT...LOC 0100Z 231DEG 33KT 3881 9379 $$ MJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 5:29 PM CST, 53 minutes earlier.
Area forecast discussion, Jan 7, 5:29 PM CST, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 529 PM CST MON JAN 7 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /425 PM CST MON JAN 7 2008/ SHORT RANGE (TONIGHT THROUGH WEDNESDAY NIGHT)... MAIN FORECAST CONCERN WITH THE SHORT TERM IS FOCUSED ON STRONG UPPER TROUGH MOVING THROUGH THE SOUTHERN ROCKIES AT THIS TIME AND HEADING INTO THE KANSAS AND OKLAHOMA AREA BY 12Z TUESDAY. AHEAD OF THIS TROUGH...A JET MAX TO 120 KTS HAS MOVED OFF INTO THE GREAT LAKES...PUTTING THE SOUTHERN PART OF THE FORECAST AREA UNDER THE RIGHT ENTRANCE REGION OF THIS JET. THIS...ALONG WITH AFTERNOON HEATING HELPED TO SET OFF INITIAL ROUND OF THUNDERSTORMS IN SOUTHERN PORTIONS OF THE FORECAST AREA. THE EFFECTS OF THIS JET SHOULD CONTINUE INTO THE EVENING HOURS. THEN WILL BE SEEING THE MAIN TROUGH DEVELOP A SURFACE WAVE OVER OKLAHOMA BY MIDNIGHT. THAT WAVE WILL BE RIDING NORTHEAST ALONG THE SURFACE FRONT OVERNIGHT. THIS SHOULD PROMOTE MORE SHOWERS AND THUNDERSTORMS ACROSS A GOOD PORTIONS OF THE CWFA...WITH THE NORTHWEST CORNER OF MISSOURI THE LEAST LIKELY AREA TO SEE ANY PRECIPITATION. CONCERNS WITH THIS RAINFALL TONIGHT IS THE POTENTIAL REPEATED ROUNDS OF RAIN OVER THE SOUTHEAST THIRD OF THE FORECAST AREA. WILL NOT GO WITH A FLOOD WATCH AT THIS POINT...BUT SOME CONCERNS IF THE NAM CAN VERIFY THAT WE COULD SEE SOME AMOUNTS IN EXCESS OF 2 INCHES. ALSO WILL BE WATCHING THE COLDER AIR STARTING TO FILTER IN BEHIND THIS SYSTEM TUESDAY MORNING. MODELS INDICATE THE TRACK OF 850 MB LOW WILL TAKE IT FROM WEST OF KANSAS CITY AROUND 09Z TO NEAR KIRKSVILLE BY MID MORNING. NAM AND GFS SOUNDINGS WOULD SUPPORT A CHANGE OVER TO SNOW AS THIS LOW TRACKS BY. THE MAIN QUESTION IS HOW LONG A PERIOD OF SNOW WILL BE POSSIBLE. AT THIS POINT WILL KEEP SNOWFALL TOTALS AT AN INCH OR LESS...WITH SOME MELTING EXPECTED AS THIS SNOW FIRST HITS THE RELATIVELY WARM GROUND...AND THE IDEA IT WILL BE A WET SNOW THAT SHOULD PACK DOWN PRETTY WELL. THE NEXT WAVE OF INTEREST WILL BE APPROACHING WEDNESDAY NIGHT AND FOR THURSDAY. TIMING BETWEEN THE MODELS IS NOT IN GREAT CONSENSUS. FOR THE WEDNESDAY NIGHT PERIOD...WILL INTRODUCE A CHANCE OF SNOW INTO THE EXTREME NORTHWEST CORNER OF MISSOURI FOR THE OVERNIGHT PERIOD AS A COMPROMISE BETWEEN THE FASTER GFS AND SLOWER NAM MODELS. PC MEDIUM RANGE (THURSDAY-MONDAY)... STRAPPED FOR TIME THIS AFTERNOON WITH ONGOING CONVECTION SO WILL KEEP THE MEDIUM RANGE BRIEF. MAIN CONCERNS WILL BE WITH THURSDAY AND END OF THE WEEKEND SYSTEMS. GFS APPEARS TO BE THE MORE AGGRESSIVE OF THE MODELS PRODUCING MORE WIDESPREAD QPF AS OPPOSED TO THE EUROPEAN. HAVE THEREFORE WENT WITH A BLEND FOR THE FORECAST PACKAGE WITH INFLUENCE FROM HPC. NEXT SHORT WAVE TROUGH TO DIVE INTO THE CENTRAL PLAINS BY MIDWEEK AND PUSHING INTO THE MIDWEST BY WEDNESDAY NIGHT INTO THURSDAY. FAIRLY FAST MOVING SYSTEM AND REMAINED MODEST WITH POPS FOR THE TIME BEING. POINT FORECAST AND BUFR SOUNDINGS INDICATING A TRANSITION FROM RAIN TO SNOW ACROSS MOST LOCATIONS AND HAVE INDICATED THIS ACCORDINGLY. NEXT WEATHER MAKER LOOKS TO APPROACH THE AREA BY THE LATTER HALF OF THE WEEKEND. STILL A WAYS OUT FOR THIS SYSTEM AND ONLY INDICATED SLIGHT CHC POPS ATTM. NEVERTHELESS...ANY PRECIP THAT DOES FALL LOOKS TO REMAIN FROZEN ATTM AS INDICATED BY TEMPS THROUGHOUT THE COLUMN. OTHERWISE...NOT MANY CHANGES MADE TO THE REMAINDER OF THE FORECAST. DEROCHE && .AVIATION... EXPECT REDEVELOPMENT OF RAIN FURTHER NORTH OVERNIGHT AS MAIN UPPER TROUGH APPROACHES AND A SURFACE WAVE ON THE FRONT MOVES JUST SOUTH OF KANSAS CITY. AT THIS POINT WILL NOT MENTION ANY THUNDER...ALTHOUGH MAY BE ENOUGH INSTABILITY ALOFT TO SUPPORT THUNDER DURING THE OVERNIGHT HOURS. COLDER AIR SHOULD NOT BE ARRIVING UNTIL AFTER 14Z SO WILL NOT MAKE ANY CHANGE OVER UNTIL THAT TIME FRAME IN THE TAFS. PC && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jan 7, 1:04 PM CST, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 104 PM CST MON JAN 7 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-081915- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 104 PM CST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT AT MID AFTERNOON A COLD FRONT WILL BE SITUATED NEAR THE INTERSTATE 35 CORRIDOR. THIS FRONT WILL STALL FOR A TIME AWAITING THE MAIN UPPER STORM SYSTEM TONIGHT. DURING THE AFTERNOON HOURS...LOCATIONS ON THE WARM SIDE OF THIS FRONT MAY SEE THUNDERSTORMS DEVELOP...WITH THE BEST CHANCES ALONG A LINE FROM KANSAS CITY TO MACON...SOUTHWARD. THE STRONGEST STORMS WOULD BE MORE FAVORED IN AREAS FROM PLEASANTON...TO BUTLER...CLINTON...SEDALIA AND SOUTH OF BOONVILLE WHERE SOME CLEARING HAS AIDED THE DESTABILIZATION. THESE STORMS MAY GROW STRONG ENOUGH TO PRODUCE LARGE HAIL AND DAMAGING WINDS. THEN THIS EVENING...AS THE MAIN UPPER LEVEL STORM SYSTEM APPROACHES ...MORE THUNDERSTORMS ARE EXPECTED. BY MID EVENING...THE SURFACE FRONT IS EXPECTED TO BE SITUATED FROM AROUND KANSAS CITY TO MACON. THE BEST UPPER SUPPORT WILL BE SLIGHTLY SOUTH OF THE FRONTAL BOUNDARY...WITH THE MOST LIKELY AREAS TO SEE SEVERE THUNDERSTORMS RUNNING FROM CENTERVILLE KANSAS TO HARRISONVILLE...HIGGINSVILLE... SWEET SPRINGS AND MOBERLY...SOUTHWARD. AGAIN DAMAGING WINDS AND LARGE HAIL WOULD BE THE MAIN THREAT...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. AS A WAVE ON THE SURFACE FRONT RIDES TO THE NORTHEAST THIS EVENING...IT SHOULD BE PASSING THROUGH CENTRAL MISSOURI SHORTLY AFTER MIDNIGHT. THIS SHOULD END THE THREAT OF SEVERE WEATHER. HEAVY RAIN MAY ALSO OCCUR WITH THIS WAVE ALONG THE FRONT...SO LOCATIONS FROM SOUTH OF KANSAS CITY INTO CENTRAL MISSOURI MAY SEE SOME MINOR FLOODING IN THE LATE EVENING AND EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY COLDER AIR MOVING IN BEHIND THE EXITING STORM SYSTEM MAY CHANGE ANY LINGERING RAIN OVER TO SNOW BEFORE THE PRECIPITATION ENDS IN THE AFTERNOON. SOME MINOR SNOW ACCUMULATIONS OF UP TO AN INCH MAY OCCUR IN AREAS FROM AROUND KANSAS CITY INTO NORTH CENTRAL MISSOURI. THE NEXT STORMS SYSTEM TO AFFECT THE AREA WILL APPROACH WEDNESDAY NIGHT WITH A RAIN SNOW MIX POSSIBLE. THE BETTER CHANCE OF PRECIPITATION WILL BE FROM LATE WEDNESDAY NIGHT INTO THURSDAY. AT THIS TIME...IT LOOKS LIKE ANY ACCUMULATING SNOW WOULD BE OCCURRING ACROSS NORTHEAST KANSAS AND THE NORTHERN THIRD OF MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND TONIGHT IN AREAS SOUTH OF A LINE FROM CENTERVILLE KANSAS TO HIGGINSVILLE AND MOBERLY MISSOURI. PC
In the hours before
Special weather statement, Jan 7, 3:14 PM CST, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 314 PM CST MON JAN 7 2008 MOZ046-072145- COOPER- 314 PM CST MON JAN 7 2008 ...SIGNIFICANT WEATHER ALERT FOR EASTERN COOPER COUNTY UNTIL 345 PM CST... AT 310 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TIPTON...MOVING NORTHEAST AT 50 MPH. THIS STORM HAS HAD A HISTORY OF PRODUCE DIME TO NICKEL SIZE HAIL NEAR THE CITY OF TIPTON. IN ADDITION...A STRONGER STORM LOCATED ACROSS PORTIONS OF WESTERN MORGAN COUNTY WILL TRACK NORTH AND EAST TOWARDS THE AREA. AT THIS TIME THE STRONGEST PORTIONS OF THIS STORM APPEAR TO BE HEADED JUST SOUTH AND EAST OF COOPER COUNTY. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DUX
Special weather statement, Jan 7, 3:30 PM CST, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 330 PM CST MON JAN 7 2008 MOZ039-044>046-072200- COOPER-JOHNSON-PETTIS-SALINE- 330 PM CST MON JAN 7 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN PETTIS...NORTHWESTERN COOPER...SOUTHEASTERN JOHNSON AND SOUTHERN SALINE COUNTIES UNTIL 400 PM CST... AT 328 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WINDSOR...MOVING NORTHEAST AT 60 MPH. THIS STORM WILL BE NEAR... GREEN RIDGE BY 335 PM CST. SEDALIA BY 345 PM CST. THE TOWN OF HUGHESVILLE IS ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. DEROCHE
Special weather statement, Jan 7, 3:34 PM CST, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 334 PM CST MON JAN 7 2008 MOZ046-072200- COOPER- 334 PM CST MON JAN 7 2008 ...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN COOPER COUNTY UNTIL 400 PM CST... AT 333 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM 5 MILES SOUTH OF CLARKSBURG...OR 6 MILES SOUTHEAST OF TIPTON...MOVING NORTHEAST AT 45 MPH. THIS STORM WILL PASS JUST SOUTH OF COOPER COUNTY...HOWEVER NICKEL SIZE HAIL WILL BE POSSIBLE ACROSS THE SOUTHEASTERN CORNER OF THE COUNTY AS THE STORM PASSES TO THE SOUTH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM...AS THE STRONGEST PORTIONS OF THE STORM MOVE THROUGH CALIFORNIA IN MONITEAU COUNTY. DUX
Local storm report, Jan 7, 3:42 PM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
342 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM HAIL 6 S TIGHTWAD 38.23N 93.56W
01/07/2008 E1.75 INCH HENRY MO PUBLIC
&&
ABSpecial weather statement, Jan 7, 5:16 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 516 PM CST MON JAN 7 2008 KSZ060-MOZ043-053-072345- BATES-CASS-LINN- 516 PM CST MON JAN 7 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN LINN...NORTHWESTERN BATES AND SOUTHERN CASS COUNTIES UNTIL 545 PM CST... AT 515 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PLEASANTON...MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DEROCHE
Local storm report, Jan 7, 5:58 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
558 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST E AMSTERDAM 38.35N 94.59W
01/07/2008 E60 MPH BATES MO LAW ENFORCEMENT
&&
SFORTINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 8:26 PM CST | Severe Thunderstorm Warning | EAX | Macon, Randolph | 34 min |
| Jan 7, 9:12 PM CST | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis, Saline | 48 min |
| Jan 8, 1:18 AM CST | Severe Thunderstorm Warning | EAX | Henry, Pettis | 42 min |
| Jan 8, 2:08 AM CST | Areal Flood Advisory | EAX | Cooper, Henry, Howard, Johnson, Pettis, Saline | 4 hr |
| Jan 8, 9:16 AM CST | River Flood Warning | EAX | Cooper | 6 hr |
| Jan 8, 9:16 AM CST | River Flood Warning | EAX | Cooper | 15 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.